| Model Number |
M001363820 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Difficult to Remove (1528); Stretched (1601); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device evaluated by mfr: the main coil was returned for evaluation.It was observed that the main coil was bent along the primary coil and stretched at the coil arm section.Additionally, the coil arm was detached.The device was inspected under magnification, and it was possible to see that the main coil was bent along the primary coil and stretched at the coil arm section.Also, that the coil arm was detached.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 30jan2026.It was reported that the coil could not be advanced and withdrawn from the catheter.The patient presented with liver cirrhosis and upper gastrointestinal bleeding.A 15mm x 40cm interlock?-35 was selected for use in a transjugular intrahepatic portosystemic shunt (tips) and variceal embolization.During the procedure, a y-valve was connected, and continuous flushing with heparinized normal saline was performed.Upon inserting the coil into the non-bsc catheter, the coil was stuck in the catheter and could not be removed.After repeated attempts, it still could not be withdrawn.The coil was removed together with the catheter from the body, and the coil was found stretched.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that the coil arm was detached.